Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having clear watery, sticky discharge after period, heavy. Should i be concerned?

I am 44yrs old. My monthly period is regular and last for 5 days. am not on pills apart from BP medication . I have been having clear watery and sticky discharge right after my period not offensive and starts from 6th day until day 14 sometimes longer than 14th day; quite heavy though not as heavy as my normal period but with menstral symptoms and have to pad throughout this time. this has gone on for nearly 3yrs now; have been to my doctor(s) and they have run various tests and said its normal results but am very concern. Please help me. Thanks very much.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Physiological vaginal discharge can be seen around the period of menstruation and ovulation.
But as you are having continuous and excessive discharge better to get treated.
Better to go for vaginal swab culture and sensitivity which can found out the possible organism which is causing the problem and treatment can be taken accordingly.
Using vaginal washes containing lactobacillus can help to some extent.

Take care.

Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor